MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 60/9

QUICK-SET®; QUICK-SET 60/9
Lot Number 5153038
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while sleeping, the tubing snapped off and was no longer attached.Her blood glucose level was 467 mg/dl, which she treated with a shot.She changed the tubing and everything was fine.She also had issues from time to time with getting the quick release back on after taking a shower.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 60/9
MDR Report Key8467977
Report Number3003442380-2019-00857
Device Sequence Number1515645
Product Code FPA
UDI-Device Identifier05705244006294
UDI-Public05705244006294
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/15/2019
Device Lot Number5153038
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date03/31/2019
Patient Sequence Number1